# SDR SWAA2022082332701

- Difficulty date: July 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 500A TO BS 500D AND S-26R WL 156 AT FWD CARGO COMPARTMENT 2022-375916 / [01] REPLACED SUPPORT ZEE LOCATED BS 500A TO BS 500D AND S-26R WL 156 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7500 SHEET 58 REV-:  SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED SUPPORT ZEE LOCATED BS 500A TO BS 500D AND S-26R WL 156 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7500 SHEET 58 REV. RII
